# SDR VJ32002F00062

- Difficulty date: August 16, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N861AF
- Make and model: Grob G 120A
- Aircraft serial: 85001
- Engine: Lyc AEIO540D4D5
- System (JASC): 7800 · Engine Exhaust System
- Part: Clamp
- Part number: 120A641402
- Condition: Cracked
- Location: Heat Shield
- Part time: 293 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION FOUND CLAMP CRACKED AND ROLL RIVET SHEARED OFF.  PROBABLE CAUSE IS ENGINE VIBRATION.
